MathSciNet Relay Station
MathSciNet bibliographic data
MR799997 (86m:65136) 65N30 (76-08 76D07)
Arnold, D. N.; Brezzi, F.; Fortin, M. A stable finite element for the Stokes equations. Calcolo 21 (1984), no. 4, 337–344 (1985).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement